Title: Three-dimensional minimal CR submanifolds in S-6 satisfying Chen's equality
Authors: Djoric, Mirjana ×
Vrancken, Luc #
Issue Date: 2006
Publisher: Pitagora Editrice
Series Title: Journal of Geometry and Physics vol:56 issue:11 pages:2279-2288
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science